Disziplinforum, Projektbereich A, im Sommersemester 2014

Disciplinary Forum of Project Area A

 

Organisation: Jr. Prof. Marcelo Calderón (A04) und Dr. Axel Neffe (A03)

Date: Tuesday, August 19, 2014

Time: 1:00pm (bitte geänderte Anfangszeit beachten!)– 5:00pm (0,5 CP)

Language: English

Location: FU Berlin, Institute for Chemistry and Biochemistry, Takustr. 3, Seminar Room 26.07

Participation and registration: for SFB 1112 members only; please register with Jeannette Getzin / jeannette.getzin (at) fu-berlin.de

 

 Program:

 

1:00 – 1:05pm              IntroductionJr. Prof. Calderón (A04) und Dr. Neffe (A03)

 

1:05 – 2:00pm             Talks of Principal Investigators

(approx. 15 min each)

 

1:05-1:20pm

Jr. Prof. M. Calderón (A04)

 

1:20-1:40pm

Dr. A. Neffe (A03)

 

1:40-2:00pm

Prof. R. Haag (A02, A04)

 

 

 

2:00 – 2:30pm            subsequently approx. 30 min discussion

 

2:30 – 4:30pm            Talks of PhD-Students and Post-Docs

(approx. 10 min each, maximum of 7 ppt-slides)
Doctoral students: 7 and Post-Doc: 1

 2:30-2:50pm

A01

Agnieszka Solik

 

A01

Benjamin Balzus

 

 Discussion

 

3:00-3:20pm

A02

Karolina Walker

 

A02

Michael Unbehauen

 

 Discussion

 

3:40-4:00pm

A03

Nadia Brunacci

 

A03

Dr. Toufik Naolou

 

 Discussion

 

4:10-4:30pm

A04

Mathias Dimde

 

A04

Michael Giulbudagian

 

4:30 – 5:00pm            Group discussion